Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 158, NWS Albuquerque, NM

September 14, 2016Colfax County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 14, 2016, 3:42 PM MDT for Colfax County, New Mexico. It was in force for 17 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 14, 2016, 3:42 PM MDT (21:42 UTC)
Expired
Sep 14, 2016, 3:59 PM MDT
In force
17 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Colfax County, NM

The radar

The Pueblo radar (KPUX), 187 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 14, 3:50 PM MDTHAIL 1.753 N Raton Crews Airport, NMNRA WHITTINGTON CENTER FOUNDER POST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.7 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2016-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 174 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2016-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
174 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1645 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

140 
WUUS55 KABQ 142142
SVRABQ
NMC007-142230-
/O.NEW.KABQ.SV.W.0158.160914T2142Z-160914T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
342 PM MDT WED SEP 14 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN COLFAX COUNTY IN NORTHEASTERN NEW MEXICO...

* UNTIL 430 PM MDT.

* AT 342 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RATON CREWS
  AIRPORT...OR 6 MILES SOUTH OF RATON...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  RATON.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 441 AND 450.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3677 10459 3687 10456 3689 10419 3665 10426
TIME...MOT...LOC 2142Z 276DEG 18KT 3680 10448 

HAIL...1.00IN
WIND...60MPH
 
$$

GUYER
1 follow-up statement
639 
WWUS55 KABQ 142159 RRA
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
359 PM MDT WED SEP 14 2016

NMC007-142209-
/O.CAN.KABQ.SV.W.0158.000000T0000Z-160914T2230Z/
COLFAX-
359 PM MDT WED SEP 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLFAX COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3677 10459 3687 10456 3689 10419 3665 10426
TIME...MOT...LOC 2154Z 276DEG 18KT 3679 10437 

$$

GUYER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 3:24 PM MDT, 18 minutes earlier.

Area forecast discussion, Sep 14, 3:24 PM MDT, 18 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
324 PM MDT WED SEP 14 2016

.SYNOPSIS...
Showers and thunderstorms will continue to favor eastern New
Mexico through the evening. Some storms may be strong or severe
with large hail the main threat. Drier air will move into the
north and west on Thursday, limiting storm coverage in those areas,
however, there will still be plenty of moisture to work with
across eastern New Mexico for at least scattered storms. Once
again, some storms may be strong or severe. Another back door
front will slide into the plains on Friday, which will provide the
focus for another round of thunderstorms. Quite a bit of
uncertainty remains regarding the progression of a storm system
and its impacts on New Mexico next week.

&&

.DISCUSSION...
Strong storms have erupted just east of the central mtn chain this
afternoon. Storms will continue to move E/NE into greater
instability. SPC Mesoanalysis shows 2000-3000 surface based CAPE and
decent shear which will allow strong to severe storms to develop
through the evening across the plains. Large hail will be the main
threat, although heavy rain, gusty winds and a brief tornado are
also possible.

Drier air will move into the north and west on Thursday, shifting
the main focus for thunderstorms a bit south and east. Similar to
today, there will be ample instability for strong or severe storms,
though directional shear may not be as good until the evening with
diurnal backing.

A weak back door front is still slated to slide down the plains on
Friday. Storms will favor areas along the leading edge of the front
as well as along the central mtn chain should the front back up to
it. Could still be a few strong storms across the southeast plains
during Fri aftn/eve.

All eyes will then be on the upper level trough over the Great Basin
Friday night and beyond. Looks like the system will dive over SoCal
Friday through Saturday, then will continue to migrate S or SW as it
becomes cut off from the main flow on Sunday. Given how far west the
system will be, the moisture moving up into NM doesn't look to be as
good as it once was on Sunday, though there will still be a good
amount of storms across the east on Saturday.  Drier air will
actually move into the state on Sunday.

Confidence continues to be abnormally low early next week as models
continue to diverge on when the system will be kicked back into NM.
The GFS remains the more progressive of the extended models, moving
the low northeast as early as Monday and crossing NM on Tuesday and
Tuesday night. The ECMWF is quite different. It brings a tropical
system toward the low off the west coast of the Baja through Tuesday
and merges the systems before they weaken/dampen as they shift
eastward across NM Wed/Thur. With such significant differences, PoPs
in the extended remain low until more confidence is gained.

34

&&

.FIRE WEATHER...
Large storm over southeast ID will move northeast and reach western
ND by late Thursday. A trough will linger over the Southwest into
the weekend, while a closed low forms over Baja CA. The low will
move northeast and impact NM early to mid next week.

Plenty of moisture remains over the state this afternoon with
widespread showers and some thunderstorms continuing to develop.
This activity will continue well into the night across the east,
where a few strong to severe storms may occur. Rh recoveries tonight
will be excellent, except good in the far northwest.

With the storm lifting northeast Thursday, the flow aloft will turn
just a bit more westerly, allowing some drier air to inch into
western NM. This trend will continue on Friday as well. This will
mean fewer showers and storms across the west, but have no impact on
the convection in the east. A few storms may be strong to severe
across the eastern plains either day. A back door cold front will
help to focus storms in the east on Friday. Temperatures will be
higher for most areas Thursday and Friday, except cooler in the far
northeast Friday. Meanwhile Rh values will lower a little each day.
No ventilation concerns with mostly good to excellent values.

A closed low will form over northern Baja, CA Saturday. It will
probably retrograde southwest offshore for a while, then head toward
NM early next week. With the flow aloft backing to the southwest
again over the weekend, decent storm coverage should continue at
least in the east and south. Moisture from the advancing closed low
will then reach NM early next week with an active period from late
Monday through Tuesday night. That's according to the GFS, which is
much faster with this low than the ECMWF, which waits until next
Wednesday into Thursday to bring in the enhanced moisture and
convection. High temperatures will be mostly at or below normal
Saturday then near to above normal from Sunday on. Vent rates will
remain good to excellent Saturday, then lower Sunday through early
next week, with patches of poor rates mostly in the middle and
northwest valleys.

CHJ

&&

.AVIATION...
18Z TAF CYCLE
Low CIGS slowly breaking up this midday with mostly VFR conditions
expected at terminal sites this afternoon and evening. Could be
brief MVFR CIGS in the stronger storms. Another round of
SHRA/TSRA will continue to develop this afternoon, mainly after
20Z. Most impacts potential will be at KLVS, KSAF, KROW, KTCC,
KABQ and KAEG, generally in order from more to less likely. Least
likely site is KGUP. Activity will continue well into the night
tonight across the east, but diminishing before midnight across
most of the west. At this point continuing with KLVS NIL TAF until
ASOS data becomes available once again. Thursday will be similar
to today. 40

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  50  80  45  81 /  10   5   5   0
Dulce...........................  39  75  36  76 /  30  10  10  10
Cuba............................  43  72  42  73 /  30  20  10  10
Gallup..........................  41  78  35  78 /  10   5   5   5
El Morro........................  39  73  37  73 /  30  10   5   5
Grants..........................  42  78  39  78 /  20  10   5  10
Quemado.........................  47  77  43  76 /  20  10   5   5
Glenwood........................  58  81  55  80 /  10  10   0   0
Chama...........................  38  66  37  68 /  30  10  10  10
Los Alamos......................  51  71  48  71 /  40  30  10  30
Pecos...........................  49  71  47  71 /  50  40  30  40
Cerro/Questa....................  47  70  45  70 /  30  20  10  30
Red River.......................  41  62  38  60 /  40  20  20  50
Angel Fire......................  36  67  32  66 /  40  20  20  50
Taos............................  43  72  39  73 /  30  20  10  30
Mora............................  47  69  44  68 /  50  40  30  50
Espanola........................  53  77  49  77 /  30  20  10  20
Santa Fe........................  52  71  48  73 /  40  30  20  30
Santa Fe Airport................  51  76  46  77 /  30  30  20  20
Albuquerque Foothills...........  55  77  53  78 /  30  40  20  20
Albuquerque Heights.............  58  80  56  81 /  20  30  10  20
Albuquerque Valley..............  57  82  54  83 /  20  30  10  10
Albuquerque West Mesa...........  55  81  53  82 /  20  30  10  10
Los Lunas.......................  55  82  53  83 /  20  40  10  10
Rio Rancho......................  55  82  52  82 /  20  30  10  10
Socorro.........................  59  84  58  85 /  30  50  10  10
Sandia Park/Cedar Crest.........  50  73  47  74 /  40  50  20  30
Tijeras.........................  53  77  50  78 /  30  50  20  30
Moriarty/Estancia...............  49  75  47  75 /  40  50  30  40
Clines Corners..................  50  73  48  73 /  40  50  40  40
Gran Quivira....................  53  74  51  75 /  30  60  30  30
Carrizozo.......................  58  80  57  80 /  30  50  30  30
Ruidoso.........................  53  73  52  74 /  40  60  40  40
Capulin.........................  51  76  45  73 /  40  20  20  30
Raton...........................  48  77  46  75 /  30  20  20  40
Springer........................  50  79  47  75 /  40  20  20  40
Las Vegas.......................  50  74  46  72 /  50  30  40  50
Clayton.........................  58  80  54  77 /  60  20  20  20
Roy.............................  55  75  50  74 /  50  20  30  40
Conchas.........................  62  80  59  79 /  60  30  30  40
Santa Rosa......................  60  80  57  80 /  50  40  40  50
Tucumcari.......................  62  82  59  83 /  60  40  30  40
Clovis..........................  60  79  59  80 /  60  50  50  50
Portales........................  61  79  60  81 /  60  50  50  50
Fort Sumner.....................  62  79  60  81 /  60  50  40  50
Roswell.........................  64  84  62  87 /  50  50  40  40
Picacho.........................  58  79  57  80 /  40  50  40  50
Elk.............................  56  75  54  76 /  40  60  40  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

34
Hazardous weather outlook, Sep 14, 6:08 AM MDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
608 AM MDT WED SEP 14 2016

NMZ501>540-151215-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
608 AM MDT WED SEP 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND TO THE
EAST OF THE CENTRAL MOUNTAINS THIS AFTERNOON AND EVENING. STRONG
WIND AND LARGE HAIL ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE
ACROSS THE EASTERN PLAINS AND EAST SLOPES OF THE SACRAMENTO
MOUNTAINS THURSDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 2 PM MDT TO 10 PM MDT
BOTH TODAY AND THURSDAY ACROSS THE EASTERN PLAINS DUE TO SEVERE
STORMS.

50

In the hours before

Special weather statement, Sep 14, 2:06 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
206 PM MDT WED SEP 14 2016

NMZ527-528-142030-
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
206 PM MDT WED SEP 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLFAX COUNTY UNTIL
230 PM MDT...

AT 206 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER RATON CREWS AIRPORT...OR 12 MILES SOUTH OF RATON...MOVING
NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
RATON CREWS AIRPORT.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 432 AND 448.

&&

LAT...LON 3661 10453 3668 10467 3689 10452 3673 10429
TIME...MOT...LOC 2006Z 219DEG 13KT 3672 10452

GUYER
Special weather statement, Sep 14, 2:22 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
222 PM MDT WED SEP 14 2016

NMZ523-529-533-142045-
NORTHEAST HIGHLANDS-CENTRAL HIGHLANDS-GUADALUPE COUNTY-
222 PM MDT WED SEP 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GUADALUPE AND
SOUTHWESTERN SAN MIGUEL COUNTIES UNTIL 245 PM MDT...

AT 221 PM MDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS OVER VILLANUEVA STATE PARK...OR 24 MILES SOUTH OF LAS
VEGAS...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS OF 55 MPH WILL BE POSSIBLE WITH THIS
STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VILLANUEVA STATE PARK...VILLANUEVA...TECOLOTITO AND SENA.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 326 AND 327.

&&

LAT...LON 3513 10521 3522 10545 3541 10541 3529 10507
TIME...MOT...LOC 2021Z 203DEG 17KT 3526 10532

GUYER
Special weather statement, Sep 14, 2:33 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
233 PM MDT WED SEP 14 2016

NMZ529-142100-
NORTHEAST HIGHLANDS-
233 PM MDT WED SEP 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN MIGUEL COUNTY
UNTIL 300 PM MDT...

AT 232 PM MDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR TECOLOTE...OR 11 MILES SOUTH OF LAS
VEGAS...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROMEROVILLE...TECOLOTE...CHAPELLE...OJITOS FRIOS...
SAN AGUSTIN AND LOS MONTOYAS.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 326 AND 341.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3546 10500 3528 10513 3537 10542 3543 10538
      3544 10537 3545 10538 3557 10531
TIME...MOT...LOC 2032Z 203DEG 17KT 3543 10521

GUYER
Special weather statement, Sep 14, 2:44 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
244 PM MDT WED SEP 14 2016

NMZ540-142100-
SOUTHWEST CHAVES COUNTY-
244 PM MDT WED SEP 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
300 PM MDT...

AT 244 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF DUNKEN...OR 34 MILES EAST OF CLOUDCROFT. THIS
STORM WAS NEARLY STATIONARY.

PENNY SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN CHAVES
COUNTY.

&&

LAT...LON 3286 10520 3291 10522 3296 10519 3299 10503
      3283 10503
TIME...MOT...LOC 2044Z 268DEG 4KT 3291 10514

GUYER
Special weather statement, Sep 14, 3:26 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
326 PM MDT WED SEP 14 2016

NMZ527-528-142145-
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
326 PM MDT WED SEP 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLFAX COUNTY UNTIL
345 PM MDT...

AT 326 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR RATON CREWS AIRPORT...OR 9 MILES SOUTHWEST OF RATON...MOVING
EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RATON AND RATON CREWS AIRPORT.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 436 AND 453.

&&

LAT...LON 3672 10475 3687 10470 3691 10438 3665 10445
TIME...MOT...LOC 2126Z 276DEG 19KT 3679 10456

GUYER
Special weather statement, Sep 14, 3:37 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
337 PM MDT WED SEP 14 2016

NMZ533-537-142215-
DE BACA COUNTY-GUADALUPE COUNTY-
337 PM MDT WED SEP 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DE BACA AND CENTRAL
GUADALUPE COUNTIES UNTIL 415 PM MDT...

AT 337 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES SOUTHEAST OF PUERTO DE LUNA TO NEAR
YESO. MOVEMENT WAS NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
YESO AND PUERTO DE LUNA.

&&

LAT...LON 3488 10429 3443 10449 3441 10489 3482 10471
TIME...MOT...LOC 2137Z 239DEG 17KT 3478 10453 3445 10469

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 10:12 PM MDTSpecial Weather StatementABQDe Baca48 min
Sep 13, 10:23 PM MDTSevere Thunderstorm WarningABQDe Baca52 min
Sep 13, 11:17 PM MDTSpecial Weather StatementABQDe Baca43 min
Sep 14, 12:02 AM MDTSpecial Weather StatementABQDe Baca43 min
Sep 14, 12:40 PM MDTSpecial Weather StatementABQTorrance20 min
Sep 14, 1:06 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance39 min
Sep 14, 1:21 PM MDTSpecial Weather StatementABQQuay9 min
Sep 14, 1:35 PM MDTSpecial Weather StatementABQQuay25 min
Sep 14, 1:44 PM MDTSevere Thunderstorm WarningABQGuadalupe46 min
Sep 14, 1:47 PM MDTSpecial Weather StatementABQ28 min
Sep 14, 2:06 PM MDTSpecial Weather StatementABQColfax24 min
Sep 14, 2:22 PM MDTSpecial Weather StatementABQSan Miguel23 min
Sep 14, 2:33 PM MDTSpecial Weather StatementABQSan Miguel27 min
Sep 14, 2:44 PM MDTSpecial Weather StatementABQ16 min
Sep 14, 3:12 PM MDTSevere Thunderstorm WarningABQChaves48 min
Sep 14, 3:26 PM MDTSpecial Weather StatementABQColfax19 min
Sep 14, 3:37 PM MDTSpecial Weather StatementABQGuadalupe38 min
Sep 14, 4:13 PM MDTSpecial Weather StatementABQColfax32 min
Sep 14, 4:14 PM MDTSpecial Weather StatementABQColfax31 min
Sep 14, 4:15 PM MDTSpecial Weather StatementABQDe Baca30 min
Sep 14, 4:45 PM MDTSpecial Weather StatementABQColfax45 min
Sep 14, 4:59 PM MDTSpecial Weather StatementABQDe Baca31 min
Sep 14, 5:02 PM MDTSevere Thunderstorm WarningABQDe Baca23 min
Sep 14, 5:41 PM MDTSpecial Weather StatementABQQuay49 min
Sep 14, 5:46 PM MDTSpecial Weather StatementABQDe Baca29 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.